# SDR AALA202212159547

- Difficulty date: December 12, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 38,019 hours, 4,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 410045091
- Condition: Failed Insp
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR EPAS BATTERY PACK FAILS OPERATIONAL TEST. REPLACED L4 DOOR EPAS RESERVOIR ASSEMBLY PER AMM 52-12-22-400-802. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST PER AMM 52-12-20-700-802-002.
